# SDR DALA2024052605512

- Difficulty date: May 25, 2024
- Submitted: May 26, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3728, CRACK AT LOWER SKIN OF LH HORIZONTAL STABILIZER BETWEEN STAB STA 147.90. CORRECTIVE ACTION: LOWER SKIN OF LH HORIZONTAL STABILIZER BETWEEN STAB STA 147.90. WAS REPAIRED PER B 737-800 SRM 55-10-01-2R-11. DEFERRED TO MONITOR. (LP 0358903)
